Kimberly
Online Facilitator
    Post count: 4290

    Wow, it looks like you are dealing with a very complex case with a lot of moving parts! We are fellow patients here, but hopefully, others can jump in with their specific experiences. (You might also consider joining the GDATF’s Facebook group, which is getting a lot more traffic these days than this forum).

    We do hear from patients who have switched from methimazole to PTU for milder reactions – if it’s a serious reaction, there’s concern that you could have the same issue with PTU.

    The hives are tricky – they can be a reaction to antithyroid meds, but they can also come with hyperthyroidism (or other autoimmune diseases).

    In terms of TSH, we hear reports from patients who notice symptoms as levels are *moving* – so I’m not sure it’s correct to say that you *shouldn’t* be symptomatic unless your TSH is less than 0.1, as every patient is unique!